Discussions By Condition: Medical Errors

Misdiagnosis of Parkinsons for 15 years and the medication has ruined our lives!READ!

Posted In: Medical Errors 0 Replies
  • Posted By: ray4daisy
  • February 1, 2012
  • 08:50 AM

Hi it's great to find this place been looking for someplace to go and for someone to talk too. My mother was diagnosed with Parkinsons 15 years ago and now she has been told she is physically fine and its all in her head. She doesnt walk , talk( only screams), move, or behave in any way like my old mother or like any normal person. She seemed fine until about 5 years ago when she started slowly loosing herself and her ability to move. She left my dad for no reason and then began her every other day call to 911. No over exageration she has made more ambulance trips to hospitls then everyone in the county put together! All she does is scream curse god, ask to die and expect people to move her constantly. She has become a clepto and robbed me of MANY things some things she needed some she didnt. She robbed right before christmas 3 years in a row. I am currently pending an eviction because on christmas eve night ( christmas morning) she woke up my entire building by screaming for help and purposely knocking furniture down just to bother me. I had only left her for ten minutes because my three year old woke up and I went to lay with him. I up until this point could not believe her inability to move was in her head. (The hospital had been saying for some time it was in her head.I could not imagine in a million years someone going to the bathroom on themselves, expecting someone who is pregnant to spend 45 min getting her into the bathroom caring her around and literally keeping me up for days screaming and having me make her every move every thirty seconds When she is here I spend more time taking care of her then my 3 children combined..But that night , she went from not being able to move for days, to over powering me and holding me down by the hair of my head. Then 2 min later when the cops were here she was "unable to move" again.She has no family that will talk to her anymore, and only one friend who cant deal with it anymore. She is about to be homeless again but I cannot let her back in this time. I could go on and on but I want people to read this so I dont want to make it too long.The really sad thing is she was a normal ,funny,sweet person who everyone loved until about 5 years ago. She has until recently been on all the highest dosages of medication for Parkinsons you can take and they are saying she might have to stay on the levadopa because she has been on it for so long. My question is ISNT HER PROBLEMS BECAUSE OF THIS MEDICATION!! I have done loads of research over the years and know that too much dopamine can cause schizophrenia and isnt that what is happening with the levadopa? If she really doesnt need it and has been on the highest dosages hello? Can she really not come off it? If that is the problem is it possible she could be herself again?I am here just looking for any similar story ,any input really ANYTHING! Any questions anyone feel free to get back Im so confused. I have been bugging her for her permission to speak to a doctor but she will not sign the proper form. I am able to talk to the nuerologist who diagnosed her but I can barely get a word from him. I have tried many times but he either cancels my appointments or just doesnt awnser my questions. I beleive he has known he made a mistake for some time but hasnt said anything.Please any info would be greatly appreciated! O yeah even the near by mental ward kicked her out and wont take her!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?